# SDR GTIA2018012402360

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 12,334 hours, 5,609 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED AN ODOR DURING CLIMBOUT AND DESCENT, IN THE FWD GALLEY.  NO ODOR REPORTED FROM COCKPIT.  PERFORMED AN OPERATIONAL TEST OF THE APU AND THE NR 1 & 2 A/C PACKS IAW AMM 49-00-00-710-010, AND 12-33-21-618-001.  NO ODOR NOTED. PERFORMED A RUN OF THE NR 1 & 2 ENGINES IAW AMM 71-00-00-710-043. NO ODORS NOTED. PERFORMED VISUAL INSPECTIONS.
